Stop the war!
default search action
"Theorem on directed graphs, applicable to logic."
D. J. Shoesmith, T. J. Smiley (1979)
- D. J. Shoesmith, T. J. Smiley:
Theorem on directed graphs, applicable to logic. J. Graph Theory 3(4): 401-406 (1979)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.